The covariation for Banach space valued processes and applications - Archive ouverte HAL Access content directly
Journal Articles Metrika Year : 2014

The covariation for Banach space valued processes and applications

Abstract

This article focuses on a new concept of quadratic variation for processes taking values in a Banach space $B$ and a corresponding covariation. This is more general than the classical one of Métivier and Pellaumail. Those notions are associated with some subspace $\chi$ of the dual of the projective tensor product of $B$ with itself. We also introduce the notion of a convolution type process, which is a natural generalization of the Itô process and the concept of $\bar \nu_0$-semimartingale, which is a natural extension of the classical notion of semimartingale. The framework is the stochastic calculus via regularization in Banach spaces. Two main applications are mentioned: one related to Clark-Ocone formula for finite quadratic variation processes; the second one concerns the probabilistic representation of a Hilbert valued partial differential equation of Kolmogorov type.
Fichier principal
Vignette du fichier
DiFaRuMetrikaJuly2013RevSubmitted.pdf (455.56 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-00780430 , version 1 (23-01-2013)
hal-00780430 , version 2 (01-08-2013)

Identifiers

Cite

Cristina Di Girolami, Giorgio Fabbri, Francesco Russo. The covariation for Banach space valued processes and applications. Metrika, 2014, 77 (1), pp.51-104. ⟨10.1007/s00184-013-0472-6⟩. ⟨hal-00780430v2⟩
284 View
701 Download

Altmetric

Share

Gmail Facebook X LinkedIn More